MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*CVD TB INS,SZ3, 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC*CVD TB INS,SZ3, 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 984149
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
The patient was revised to address pain and loosening of the patellar component at the cement to implant interface.Cement manufacturer is unknown.It was also reported that the tibia was suspected to be loose, the tibia was solid.The surgeon revised patella and changed out the tibial insert and pitting were noted on the tibial insert.No further patient information is available.Doi: 1994; dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8343326
Report Number1818910-2019-84708
Device Sequence Number19437710
Product Code JWH
UDI-Device Identifier10603295252399
UDI-Public10603295252399
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number984149
Device Lot Number67813A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR